Matt Hancock discusses ‘booster shots’
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
The rise of the omicron variant has intensified widespread attention on vaccination rates. But uptake of the booster shot has been inconsistent with that of previous programmes. While some may see unwanted aftereffects as a deterrent, those reported after the booster are said to be milder. Now a recent analysis has revealed widespread reports of dehydration or extra thirst after the immunisation top-up.
The most common side effects to date are pain, redness, or swelling at the site of injection, but reports suggest thirst may be becoming a common occurrence too.
LaTasha Perskin, a family physician in Washington, told Huffington Post: “People have different symptoms when they get their immunisations, but I have heard of people feeling a little bit thirsty.
“That’s not an uncommon symptom.”
Several explanations have been put forward to bear out these claims.
READ MORE: Expert’s stark warning over ‘wave of neurological illness’ to follow Covid infections
Some researchers have suggested that thirst may not result from the vaccine itself but rather from feelings of nervousness that may precede vaccination.
Natasha Bhuyan, physical at primary care US-based practice One Medical, said: “If someone is nervous about the vaccine, that can cause dry mouth, as anxiety is linked to drug mouth.”
Other doctors responded to the statement saying they had never heard of such reports.
Doctor Sarah Jarvis, GP and Clinical Director of patientacess.com, told the Sun, “I definitely haven’t heard anyone complain of this, nor have I seen any research which suggests this is the case.”
Source: Read Full Article